MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported bilateral patient inadvertently exposed the implanted light adjustable lenses to ambient uv light.Both of the lenses were explanted.Rxsight's awareness date was 8/2/2021.The device history record for the lenses were reviewed.No issues were noted.Serial number: (b)(4), lot number: l02-001937, implant date: unknown, mfg date: 11/20/2020, expiration date: 10/31/2023, explant date: unknown, udi: (b)(4).Serial number: (b)(4), lot number: l02-001415, implant date: unknown, mfg date: 11/16/2019, expiration date: 10/31/2022, explant date: unknown, udi: (b)(4).The lenses have been received and are currently being evaluated.
 
Event or Problem Description
Site reported bilateral patient inadvertently exposed the implanted light adjustable lenses to ambient uv light.Both of the lenses were explanted.Rxsight's awareness date was 8/2/2021.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Site reported bilateral patient inadvertently exposed the implanted light adjustable lenses to ambient uv light.Both of the lenses were explanted.Rxsight's awareness date was 8/2/2021.The explanted lenses were returned for evaluation.Visual inspection and optical testing of both returned lenses confirmed the presence of ambient zones on the lenses, which is indicative of exposure of the lenses to ambient uv light prior to lock in.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key12368535
Report Number3012712027-2021-00046
Device Sequence Number17092410
Product Code PZK
UDI-Device Identifier00818806020166
UDI-Public01008188060201661120112017231031
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2021
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;